# SDR SWAA2024060391488

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 52,788 hours, 32,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 CANOE FAIRING AFT CONE LOWER SECTION DELAMINATED<[01] 05 - OK TO CONTINUE PER [CDL 57-10-4 XB;RIGHT - FLAP TRACK FAIRING TAIL CONES- INBOARD FLAPS]. WITH SP 1.  INSTALLED NEW AFT FAIRING TAILCONE IAW AMM 27-51-18 THIS CLEARED CDL;[03] REPLACED #6 AFT FLAP FAIRING TAIL CONE IAW AMM 27-51-18.
